Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: edema after use?

edema after use? 20 Feb 2014 13:15 #40205

  • Ubatuba
  • Ubatuba's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
  • Posts: 4
  • Thank you received: 0
I want to know if anybody with hepC developed feet edema after use of mms.

Please Log in or Create an account to join the conversation.

Last Edit: by Ubatuba.

edema after use? 20 Feb 2014 13:18 #40206

  • kevink
  • kevink's Avatar
  • Offline
  • Expert Boarder
  • Expert Boarder
  • Posts: 114
  • Thank you received: 144
Feet swelling is from dehydration, drink a glass of water every hour for 8 hours each day in addition to the MMS protocol
The following user(s) said Thank You: Ubatuba

Please Log in or Create an account to join the conversation.

Bishop Kevin Keech
Genesis II Church of Health and Healing
Chapter 130, Adelaide, South Australia
This email address is being protected from spambots. You need JavaScript enabled to view it.
www.G2SA.org

Easy, free way to support Jim Humble, Genesis II Church, MMS

Jim Humble's MMS Books
MMS Video Course
MMS Testimonials
MMS Newsletter

edema after use? 20 Feb 2014 13:21 #40207

  • Ubatuba
  • Ubatuba's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
  • Posts: 4
  • Thank you received: 0
But I drink water enough. And I havnt edema before MMS. Feet realy big, with pitting.

Please Log in or Create an account to join the conversation.

Last Edit: by Ubatuba.
  • Page:
  • 1
Go to top